# SDR 2008UALA06034

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011B
- Part serial: N7138
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED AIR RETENTION.  REPLACED ASPIRATOR.
